Issues

 / 

1966

 / 

January

  

Reviews of topical problems


Asymptotic relations between scattering amplitudes in local field theory

 a, ,
a State Research Center Institute ofHigh Energy Physics, ul. Pobedy 1, Protvino, Moscow Region, 142280, Russian Federation
PACS: 11.10.Lm, 11.10.Jj, 11.55.Jy, 12.40.Nn, 13.85.Dz, 13.60.Fz (all)
DOI: 10.1070/PU1966v009n01ABEH002887
URL: https://ufn.ru/en/articles/1966/1/b/
Citation: Logunov A A, Nguyen V H, Todorov I T "Asymptotic relations between scattering amplitudes in local field theory" Sov. Phys. Usp. 9 31–53 (1966)
BibTexBibNote ® (generic)BibNote ® (RIS) MedlineRefWorks
PT Journal Article
TI Asymptotic relations between scattering amplitudes in local field theory
AU Logunov A A
FAU Logunov AA
AU Nguyen V H
FAU Nguyen VH
AU Todorov I T
FAU Todorov IT
DP 10 Jan, 1966
TA Phys. Usp.
VI 9
IP 1
PG 31-53
RX 10.1070/PU1966v009n01ABEH002887
URL https://ufn.ru/en/articles/1966/1/b/
SO Phys. Usp. 1966 Jan 10;9(1):31-53

:   ,   ,    «   » 88 51–91 (1966); DOI: 10.3367/UFNr.0088.196601b.0051

© 1918–2020 Uspekhi Fizicheskikh Nauk
Email: ufn@ufn.ru Editorial office contacts About the journal Terms and conditions